# SDR SIMA20230522003

- Difficulty date: May 22, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N771JV
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SEAL RETAINER IS CRACKED AFT UPPER CORNER-C/A-RAR AFT SERVICE DOOR SEAL RETAINER AFT UPPER CORNER IAW EMB 170 SRM 51-40-08.
